# SDR YENA2023030600206

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 76,402 hours, 27,259 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#87, ALB-FLL. 'INFLIGHT ADVISED DURING DESCENT THAT THERE WAS A STRONG AND PERSISTENT DIRTY SOCK ODOR. MX -270 FILLED OUT; PERFORMED LEVEL B REMOVAL OF THE CONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ECS) IAW AMM 21-00-00-615-803A. REMOVED AND REPLACE AIR CONDITION RECIRCULATION FILTER IAW AMM 21-21-42.'
